# SDR CA010726012

- Difficulty date: July 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 6,400 hours
- Engine: Allsn 250C30S
- System (JASC): 3200 · Landing Gear System
- Part: Harness
- Part number: 7655200904046
- Condition: Broken
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, RED LANDING GEAR UNSAFE LIGHT FLICKERING INTERNITTENTLY WITH A CORRESPONDING "CLUNKING" IN THE AIRFRAME FELT THROUGH THE COLLECTIVE STICK. UPON RETURN FROM FLIGHT MAINTENACE PUT AIRCRAFT ON JACKS AND THE LANDING GEARWAS OPERATED TO SIMULATE THE CONDITION. THE FAULT WAS TRACED TO THE LEFT MAIN DOWN LOCK WIRING HARNESS. THE HARNESS WAS REPLACED WITH A NEW ONE. THE SYSTEM WAS FUNCTION TESTED SERVICEABLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
